# SDR CA080222002

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655475A
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NEW CYLINDER ASSY RECEIVED FROM MFG WITH INCORRECT EXHAUST AND INTAKE VALVE GUIDES INSTALLED. INTAKE GUIDE P/N 655166 AND EXHAUST GUIDE P/N 636242 ARE REQUIRED IAW SB 04-11. UNABLE TO DETERMINE P/N OF GUIDES ACTUALLY INSTALLED IN NEW CYLINDER. SUSPECT INTAKE AND EXHAUST VALVE GUIDES INSTALLED IN WRONG LOCATIONS. CYLINDER SUBJECT TO WARRANTY THROUGH MFG. (TC NR 20080222002)
